# SDR DL757081575

- Difficulty date: November 11, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 73,501 hours, 36,539 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N117070
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 550 - 650 LBL 19 - RBL 19, FLOOR PANEL MATING SURFACES HAVE AREAS OF SURFACE CORROSION.  FABRICATED AND REPLACED FLOOR PANEL IAW SRM 51-40-02, SRM 53-30-53.
